Fwd1982

293d

So i took 2 doses of water pills yesterday thats 4 tablets and instead of peeing a lot im having bad diarrhea where my asshole burn’s because the only thing that coming out is water now so i was wondering if this ever happened to anyone??

Diarrhea

View all
  • Willow_Rose

    293d

    I’ve never been in that situation before. I can’t imagine what that is like. Did you take more than you should have?

  • RareEyez86

    293d

    😂

  • margaretscarry

    293d

    God that sounds horrible. Havent personally experienced it but its happened to a loved one on water pills before. Take care of yourself okay.

  • Anika5361

    293d

    I have had diarrhea that bad before and it is horrible !! I take Imodium at the first sign of diarrhea now. I no longer have that problem.

  • Fwd1982

    293d

    No i took 2 pills in the morning and then 2 pills after 4 hours like it said in the box i went to urgent care and they told me not to use the water pills anymore

  • Dani1217

    293d

    I’ve never even heard of tbese

  • Journie

    292d

    Yes. I have definitely had this problem before. The only difference is I only took 2 tabs in a 24 hour period!

  • Meeyah

    292d

    Yes use Vaseline on your behind it works wonders.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.